Show simple item record

dc.contributor.authorBurdzy, Krzysztof
dc.contributor.authorBass, Richard F.
dc.contributor.authorChen, Zhen-Qing
dc.date.accessioned2005-12-01
dc.date.available2005-12-01
dc.date.issued2004-05
dc.identifier.citationBass, R.F., K. Burdzy, & Z.Q. Chen. (2004). Stochastic differential equations driven by stable processes for which pathwise uniqueness fails. Stochastic Processes and Their Applications, 111(1), 1-15.en
dc.identifier.urihttp://hdl.handle.net/1773/2228
dc.description.abstractLet Z [subscript] t be a one-dimensional symmetric stable process of order [alpha] with [alpha is an element of the set] (0, 2) and consider the stochastic differential equation dX [subscript] t = [omega] (X [subscript] t−)dZ [subscript]t. For [beta] < 1 [divided by alpha] ^ 1, we show there exists a function that is bounded above and below by positive constants and which is Holder continuous of order [beta] but for which pathwise uniqueness of the stochastic differential equation does not hold. This result is sharp.en
dc.description.sponsorshipResearch partially supported by NSF grants DMS-9988496 and DMS-0071486.en
dc.format.extent179719 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_US
dc.publisherNorth-Holland (Elsevier)en
dc.subjectStable processesen
dc.subjectpathwise uniquenessen
dc.subjectstochastic differential equationsen
dc.subjecttime changeen
dc.subjectcrossing estimatesen
dc.titleStochastic differential equations driven by stable processes for which pathwise uniqueness failsen
dc.title.alternativeSDEs driven by stable processesen
dc.typeArticleen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record